The Michigan Mathematical Journal

Existence of multiple refinable distributions.

Ding-Xuan Zhou

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 44, Issue 2 (1997), 317-329.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005707

Digital Object Identifier
doi:10.1307/mmj/1029005707

Mathematical Reviews number (MathSciNet)
MR1460417

Zentralblatt MATH identifier
0901.42022

Subjects
Primary: 41A25: Rate of convergence, degree of approximation
Secondary: 42C15: General harmonic expansions, frames

Citation

Zhou, Ding-Xuan. Existence of multiple refinable distributions. Michigan Math. J. 44 (1997), no. 2, 317--329. doi:10.1307/mmj/1029005707. https://projecteuclid.org/euclid.mmj/1029005707


Export citation